# SDR UIEA2025061200751

- Difficulty date: June 18, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 60,931 hours, 32,346 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM CUTTING AND SPLICING OF STRINGER 10 L/H FOR STA 663.75 FRAME FITTING ASSEMBLY REPLACEMENT AS PER BOEING REF COO-TLS -25-0061 DATED 08 MAY 25 AND BOEING DRAWING # 002A 0084 SHEET 14.( PERFORMED SPLICE REPAIR OF FUSELAGE STRINGER 10LH BTWN STA 663.75 AND STA 685 DUE TO ACCESS TO REPLACE FRAME FITTING AT STA 663.75 I.A.W COO-EO-2025-22271-R00 REV 00 DATED 09-MAY-25, BOEING MESSAGE NUMBER COO-TLS-25-0061-04B DATED 08-MAY-25. APPROVED AND DOCUMENTED ON FAA FORM 8100-9 REF. ID 202505060088-0002 DATED 11-JUN-25. NOTE: THIS HAS BEEN APPROVED AS AN ALTERNATIVE METHOD OF COMPLIANCE (AMOC) TO PARAGRAPH (G) OF AD 2025-07-03. NO FURTHER DEFECTS NOTED. )
